# SDR A6WA201441253

- Difficulty date: March 13, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N435
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TRANSITION UPPER ANGLE CRACKED.  REMOVED CRACKED ANGLE ON RT INBD CTR TRANSITION ANGLE & INSTALLED SERVICEABLE ANGLE IAW CRJ SRM 51-42-15, 51-41-02 & 57-41-29.
